# SDR QXEA0002853

- Difficulty date: October 2, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 4,996 hours, 6,854 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- BAGGAGE DOOR HAS THREE GOUGES AT TOP OF DOOR.  REPAIRED IAW DHC-8 SRM 51-20-11 AND 52-00-16.
